# SDR SWAA2023110708353

- Difficulty date: October 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 328-344 LBL 45 WL 208 IS CRACKED AT NUTCLIP HOLE<[01] REMOVED AND REPLACED INTERCOSTAL; BS328-BS344 LBL 45 WL 208. IAW SRM 51-40-02 & DWG141A5400;[02] VERIFIED CORRECTIVE ACTION ALL STEPS COMPLETED
